# SDR SWAA2016120110089

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 279552
- Aircraft time: 68,128 hours, 54,120 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITON.  REPOSITIONED SLIDE PER AMM.
